Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 124, NWS Tulsa, OK

April 25, 20174 counties in Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Apr 25, 2017, 11:01 PM CDT for 4 counties in Oklahoma. It was in force for 44 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 25, 2017, 11:01 PM CDT (04:01 UTC)
Expired
Apr 25, 2017, 11:45 PM CDT
In force
44 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Osage County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK

The radar

The Tulsa radar (KINX), 31 km from the middle of the area, began a volume at 04:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 25, 11:12 PM CDTTSTM WND DMG3 E Owasso, OKLARGE TREE LIMBS DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 25, 5:59 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 4.0 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2017-04-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1456 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2017-04-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 160 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1456 J/kg
Mixed-layer CIN
-53 J/kg
Mixed-layer LCL
1711 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
160 m²/s²
0-3 km storm-relative helicity
173 m²/s²
Significant tornado parameter
0.5
Supercell composite
10.8

Open this sounding in Storm Lab

The text

As transmitted.

496 
WUUS54 KTSA 260401
SVRTSA
OKC113-131-143-145-260445-
/O.NEW.KTSA.SV.W.0124.170426T0401Z-170426T0445Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
1101 PM CDT TUE APR 25 2017

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  Southwestern Rogers County in northeastern Oklahoma...
  Southeastern Osage County in northeastern Oklahoma...
  Northwestern Wagoner County in northeastern Oklahoma...
  Northeastern Tulsa County in northeastern Oklahoma...

* Until 1145 PM CDT

* At 1101 PM CDT, a severe thunderstorm was located over northwestern
  Tulsa, moving east at 50 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations in or near the path include...
  Tulsa...                          Broken Arrow...
  Sand Springs...                   Claremore...
  Owasso...                         Catoosa...
  Verdigris...                      Inola...
  Sperry...                         Turley...
  Tiawah...                         Gray...

This includes Interstate 44 between mile markers 217 and 252.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3614 9548 3605 9603 3607 9603 3607 9606
      3608 9612 3616 9615 3624 9617 3631 9602
      3641 9556
TIME...MOT...LOC 0401Z 250DEG 42KT 3616 9604 

HAIL...1.00IN
WIND...60MPH
 
$$

Lacy
2 follow-up statements
159 
WWUS54 KTSA 260408
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
1108 PM CDT TUE APR 25 2017

OKC113-260418-
/O.CAN.KTSA.SV.W.0124.000000T0000Z-170426T0445Z/
Osage OK-
1108 PM CDT TUE APR 25 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN OSAGE COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore the warning has been cancelled.

A severe thunderstorm watch remains in effect until 200 AM CDT for
northeastern Oklahoma.

LAT...LON 3614 9548 3605 9603 3608 9603 3610 9602
      3616 9602 3617 9600 3631 9600 3641 9556
TIME...MOT...LOC 0408Z 250DEG 42KT 3619 9594 

$$

OKC131-143-145-260445-
/O.CON.KTSA.SV.W.0124.000000T0000Z-170426T0445Z/
Rogers OK-Wagoner OK-Tulsa OK-
1108 PM CDT TUE APR 25 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR SOUTHWESTERN ROGERS...NORTHWESTERN WAGONER AND NORTHEASTERN TULSA
COUNTIES...

At 1108 PM CDT, a severe thunderstorm was located over northern
Tulsa, moving east at 50 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations in or near the path include...
Tulsa...                          Broken Arrow...
Claremore...                      Owasso...
Catoosa...                        Verdigris...
Inola...                          Sperry...
Turley...                         Tiawah...

This includes Interstate 44 between mile markers 219 and 252.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3614 9548 3605 9603 3608 9603 3610 9602
      3616 9602 3617 9600 3631 9600 3641 9556
TIME...MOT...LOC 0408Z 250DEG 42KT 3619 9594 

HAIL...1.00IN
WIND...60MPH
 
$$

Lacy
221 
WWUS54 KTSA 260433
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
1133 PM CDT TUE APR 25 2017

OKC143-260443-
/O.CAN.KTSA.SV.W.0124.000000T0000Z-170426T0445Z/
Tulsa OK-
1133 PM CDT TUE APR 25 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN TULSA COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore the warning has been cancelled.

A severe thunderstorm watch remains in effect until 200 AM CDT for
northeastern Oklahoma.

LAT...LON 3614 9548 3609 9576 3616 9576 3616 9581
      3635 9581 3641 9556
TIME...MOT...LOC 0433Z 267DEG 25KT 3618 9556 

$$

OKC131-145-260445-
/O.CON.KTSA.SV.W.0124.000000T0000Z-170426T0445Z/
Rogers OK-Wagoner OK-
1133 PM CDT TUE APR 25 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR SOUTHWESTERN ROGERS AND NORTHWESTERN WAGONER COUNTIES...

At 1133 PM CDT, a severe thunderstorm was located 3 miles northwest
of Inola, moving east at 30 mph.

HAZARD...60 mph wind gusts and nickel size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations in or near the path include...
Claremore...                      Owasso...
Catoosa...                        Verdigris...
Inola...                          Tiawah...

This includes Interstate 44 between mile markers 233 and 252.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3614 9548 3609 9576 3616 9576 3616 9581
      3635 9581 3641 9556
TIME...MOT...LOC 0433Z 267DEG 25KT 3618 9556 

HAIL...0.88IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 9:41 PM CDT, 1 hour 20 minutes earlier.

Area forecast discussion, Apr 25, 9:41 PM CDT, 1 hour 20 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
941 PM CDT Tue Apr 25 2017

.DISCUSSION...
Convection continues to increase in coverage near the frontal
boundary that is moving into northeast Oklahoma at this time. A
few of the storms have been severe, and the severe weather threat
will continue well into the overnight hours as the storms continue
to move off to the east and northeast. Locally heavy rainfall will
also become a concern overnight as multiple storms may train over
the same location. Have raised pops overnight given current
trends. Have also lowered overnight low temperatures given the
magnitude of the cold air spreading south across Kansas behind the
cold front. Temperatures will be slow to rise Wednesday, so also
lowered those high temperatures slightly.

Update on the way.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.

&&

SHORT TERM...20
LONG TERM....05

PLATE
Hazardous weather outlook, Apr 25, 4:29 PM CDT, 6 hours 32 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
429 PM CDT Tue Apr 25 2017

ARZ001-002-010-011-019-020-029-OKZ049-053>076-261030-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
429 PM CDT Tue Apr 25 2017

...ACTIVE WEATHER WEEK BEGINS TONIGHT...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.
TORNADO.
	RISK...Limited.
	AREA...Along and northwest of an Okemah to Vinita line.
	ONSET...7-10 PM.

SEVERE THUNDERSTORM.
	RISK...Elevated.
	AREA...Northeast Oklahoma into far Northwest Arkansas before midnight,
			Northwest Arkansas into Southeast Oklahoma after midnight.
	ONSET...After 6 PM.

FLASH FLOOD.
	RISK...Limited.
	AREA...Along and north of I-40.
	ONSET...After 10 PM.

HEAVY RAIN.
	RISK...Limited.
	AREA...Along and north of I-40.
	ONSET...After 10 PM.

DISCUSSION...

An elevated or enhanced risk of severe storms is forecast this
evening and overnight across northeast Oklahoma into far
northwest Arkansas. Large hail in excess of 2 inches in diameter
and wind gusts to 70 mph will be the main threats. Isolated
tornadoes are possible with discrete storms and with any kinks or
bows in the eventual squall line. There is a limited risk of
flooding mainly late this evening into the overnight hours.

Isolated to widely scattered storms are expected to develop by
around 6 or 7 PM to the northwest of Tulsa near a merging dryline
and cold front. These storms are expected to lift northeast into
Kansas. Other storms are expected to develop farther south along
the merging dryline and front over central Oklahoma by 8 or 9 PM.
These storms will move quickly into northeast Oklahoma thru the
evening hours, gradually becoming a line and marching east into far
northwest Arkansas by around midnight. More storms will develop on
the outflow reinforced front over east central Oklahoma into west
central Arkansas after midnight. The severe threat is expected to
wane after midnight, while the flooding risk increases, as the
tendency for storms to train over the same areas increases.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Likely.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WEDNESDAY...Severe Thunderstorm Potential...High Wind Potential...Heavy Rain Potential.
THURSDAY...Thunderstorm Potential.
FRIDAY and SATURDAY...Severe Thunderstorm Potential...Heavy Rain Potential.
SUNDAY and MONDAY...No Hazards.

EXTENDED DISCUSSION...

There will be storms ongoing early Wednesday morning, and
depending on the evolution of the squall line and cold front,
there may be a threat for additional severe storms Wednesday
across mainly far eastern Oklahoma and western Arkansas.

The stormy pattern will continue with additional severe weather
and heavy rain Friday and Saturday. With the approach of
an upper level storm system Friday afternoon...storms will develop
with the potential for large hail...damaging winds and a few
tornadoes. The severe potential will continue into Saturday...but
the main hazard may transition to heavy rain and flooding Saturday
into Sunday. At least 2 to 3 inches of rain is likely...with
localized higher amounts of 5 or 6 inches. This will definitely
cause some flash flooding and river flooding across portions of
the area this weekend.

EMERGENCY MANAGEMENT PLANNING STATEMENT...

An active week of weather is expected across eastern Oklahoma and
western Arkansas. Continue to monitor the latest forecasts and be
prepared for any watches or warnings that may be issued for your
area.

weather.gov/tulsa Contains additional information.

In the hours before

Special weather statement, Apr 25, 10:29 PM CDT, 32 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1029 PM CDT TUE APR 25 2017

OKZ060-061-067-260415-
Tulsa OK-Rogers OK-Wagoner OK-
1029 PM CDT TUE APR 25 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ROGERS...
NORTHWESTERN WAGONER AND EAST CENTRAL TULSA COUNTIES UNTIL 1115 PM
CDT...

At 1029 PM CDT, a strong thunderstorm was located over northwestern
Tulsa, moving east at 20 mph.

Dime size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations in or near the path include...
Tulsa...                          Broken Arrow...
Owasso...                         Catoosa...

This includes Interstate 44 between mile markers 219 and 240.

A severe thunderstorm watch remains in effect until 200 AM CDT for
northeastern Oklahoma.

LAT...LON 3608 9565 3607 9603 3608 9603 3616 9606
      3616 9600 3621 9600 3634 9574
TIME...MOT...LOC 0329Z 253DEG 19KT 3614 9600

Lacy
Local storm report, Apr 25, 10:36 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1036 PM CDT TUE APR 25 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 PM     TSTM WND GST     2 NNE GRAY              36.16N 96.07W
04/25/2017  M63 MPH          TULSA              OK   TRAINED SPOTTER

&&

CAS
Special weather statement, Apr 25, 10:38 PM CDT, 23 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1038 PM CDT TUE APR 25 2017

OKZ054-059-060-064-260415-
Tulsa OK-Osage OK-Pawnee OK-Creek OK-
1038 PM CDT TUE APR 25 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN OSAGE...NORTHEASTERN
CREEK...SOUTHEASTERN PAWNEE AND WEST CENTRAL TULSA COUNTIES UNTIL
1115 PM CDT...

At 1037 PM CDT, a strong thunderstorm was located 8 miles south of
Mannford, moving northeast at 45 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations in or near the path include...
Northwestern Tulsa...             Sand Springs...
Sapulpa...                        Mannford...
Keystone State Park...            Gray...

This includes Interstate 44 between mile markers 203 and 220.

A severe thunderstorm watch remains in effect until 200 AM CDT for
northeastern Oklahoma.

LAT...LON 3590 9639 3604 9649 3632 9615 3605 9596
TIME...MOT...LOC 0337Z 233DEG 40KT 3601 9637

Lacy
Special weather statement, Apr 25, 10:42 PM CDT, 19 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1042 PM CDT TUE APR 25 2017

OKZ055-056-260430-
Nowata OK-Washington OK-
1042 PM CDT TUE APR 25 2017

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL WASHINGTON AND
NORTHERN NOWATA COUNTIES UNTIL 1130 PM CDT...

At 1042 PM CDT, a strong thunderstorm was located 7 miles east of
Dewey, moving northeast at 20 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

Locations in or near the path include...
South Coffeyville...              Delaware...
Lenapah...

A severe thunderstorm watch remains in effect until 200 AM CDT for
northeastern Oklahoma.

LAT...LON 3693 9543 3686 9543 3671 9578 3678 9588
      3700 9569 3700 9555
TIME...MOT...LOC 0342Z 229DEG 19KT 3679 9580

Lacy
Special weather statement, Apr 25, 10:48 PM CDT, 13 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1048 PM CDT TUE APR 25 2017

OKZ057-058-260415-
Craig OK-Ottawa OK-
1048 PM CDT TUE APR 25 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CRAIG AND
NORTHWESTERN OTTAWA COUNTIES UNTIL 1115 PM CDT...

At 1048 PM CDT, a strong thunderstorm was located 6 miles northeast
of Welch, moving northeast at 20 mph.

Wind gusts up to 50 mph will be possible with this storm.

Locations in or near the path include...
Commerce...                       Treece...
Picher...                         Cardin...

A severe thunderstorm watch remains in effect until 200 AM CDT for
northeastern Oklahoma.

LAT...LON 3684 9503 3697 9518 3700 9515 3700 9472
TIME...MOT...LOC 0348Z 229DEG 19KT 3695 9505

Lacy
Special weather statement, Apr 25, 10:56 PM CDT, 5 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1056 PM CDT TUE APR 25 2017

OKZ054-060-061-064-067-260430-
Tulsa OK-Osage OK-Rogers OK-Wagoner OK-Creek OK-
1056 PM CDT TUE APR 25 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ROGERS...
SOUTHEASTERN OSAGE...NORTHEASTERN CREEK...NORTHWESTERN WAGONER AND
NORTHERN TULSA COUNTIES UNTIL 1130 PM CDT...

At 1056 PM CDT, a strong thunderstorm was located over Sand Springs,
moving east at 45 mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations in or near the path include...
Tulsa...                          Broken Arrow...
Sand Springs...                   Owasso...
Sapulpa...                        Catoosa...
Turley...                         Gray...

This includes Interstate 44 between mile markers 213 and 239.

A severe thunderstorm watch remains in effect until 200 AM CDT for
northeastern Oklahoma.

LAT...LON 3601 9616 3618 9622 3634 9577 3609 9567
TIME...MOT...LOC 0356Z 254DEG 41KT 3613 9611

Lacy

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 25, 7:09 PM CDTSpecial Weather StatementTSAPawnee36 min
Apr 25, 7:16 PM CDTSpecial Weather StatementTSAOsage29 min
Apr 25, 7:21 PM CDTSevere Thunderstorm WarningTSAPawnee39 min
Apr 25, 7:28 PM CDTSevere Thunderstorm WarningTSAOsage47 min
Apr 25, 7:44 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee46 min
Apr 25, 7:57 PM CDTSpecial Weather StatementTSAWashington33 min
Apr 25, 8:03 PM CDTSevere Thunderstorm WarningTSAOsage, Washington42 min
Apr 25, 8:18 PM CDTSpecial Weather StatementTSAWashington42 min
Apr 25, 8:27 PM CDTRiver Flood AdvisoryTSAAdair, Cherokee, Delaware36 hr
Apr 25, 8:27 PM CDTRiver Flood AdvisoryTSACherokee36 hr
Apr 25, 8:29 PM CDTSevere Thunderstorm WarningTSAOsage, Washington46 min
Apr 25, 8:40 PM CDTSpecial Weather StatementTSANowata35 min
Apr 25, 8:50 PM CDTSevere Thunderstorm WarningTSACreek40 min
Apr 25, 9:07 PM CDTSevere Thunderstorm WarningTSACreek, Pawnee23 min
Apr 25, 9:08 PM CDTSpecial Weather StatementTSAWashington37 min
Apr 25, 9:21 PM CDTSevere Thunderstorm WarningTSACreek24 min
Apr 25, 9:25 PM CDTSpecial Weather StatementTSANowata35 min
Apr 25, 9:38 PM CDTSevere Thunderstorm WarningTSACraig, Nowata, Rogers37 min
Apr 25, 10:03 PM CDTSpecial Weather StatementTSATulsa27 min
Apr 25, 10:14 PM CDTSpecial Weather StatementTSACraig31 min
Apr 25, 10:17 PM CDTSpecial Weather StatementTSAPawnee28 min
Apr 25, 10:21 PM CDTAreal Flood AdvisoryTSACreek3 hr
Apr 25, 10:22 PM CDTSpecial Weather StatementTSAOkfuskee38 min
Apr 25, 10:29 PM CDTSpecial Weather StatementTSATulsa46 min
Apr 25, 10:35 PM CDTFlash Flood WatchTSAAdair, Cherokee, Craig, Creek, Delaware, Haskell and 13 more14 hr
Apr 25, 10:35 PM CDTSevere Thunderstorm WarningTSARogers, Tulsa, Wagoner40 min
Apr 25, 10:38 PM CDTSpecial Weather StatementTSACreek37 min
Apr 25, 10:42 PM CDTSpecial Weather StatementTSANowata48 min
Apr 25, 10:48 PM CDTSpecial Weather StatementTSAOttawa27 min
Apr 25, 10:56 PM CDTSpecial Weather StatementTSATulsa34 min
Apr 25, 11:00 PM CDTAreal Flood AdvisoryTSACreek, Osage, Rogers, Tulsa, Wagoner3 hr
Apr 25, 11:11 PM CDTSpecial Weather StatementTSAWagoner34 min
Apr 25, 11:14 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Okfuskee, Okmulgee46 min
Apr 25, 11:21 PM CDTSevere Thunderstorm WarningTSAMayes, Rogers, Tulsa, Wagoner39 min
Apr 25, 11:30 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Okfuskee, Okmulgee, Pittsburg45 min
Apr 25, 11:33 PM CDTTornado WarningTSAMcIntosh, Okfuskee, Okmulgee27 min
Apr 25, 11:38 PM CDTSevere Thunderstorm WarningTSACherokee, Craig, Delaware, Mayes52 min
Apr 25, 11:40 PM CDTTornado WarningTSAMayes20 min
Apr 25, 11:44 PM CDTTornado Warning Tornado observedConsiderable damage threatTSACraig, Mayes31 min
Apr 25, 11:56 PM CDTTornado WarningTSAMcIntosh23 min
Apr 25, 11:57 PM CDTSevere Thunderstorm WarningTSACherokee, McIntosh, Muskogee, Okmulgee, Sequoyah, Wagoner33 min
Apr 26, 12:01 AM CDTTornado WarningTSACraig, Delaware, Mayes15 min
Apr 26, 12:12 AM CDTSevere Thunderstorm WarningTSAHaskell, McIntosh, Okmulgee, Pittsburg48 min
Apr 26, 12:15 AM CDTSevere Thunderstorm WarningTSADelaware, Ottawa45 min
Apr 26, 12:24 AM CDTSevere Thunderstorm WarningTSACherokee, McIntosh, Muskogee, Sequoyah51 min
Apr 26, 12:39 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware51 min
Apr 26, 12:49 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Haskell, LeFlore, McIntosh, Muskogee and 1 more41 min
Apr 26, 12:57 AM CDTSpecial Weather StatementTSAHaskell, Pittsburg33 min
Apr 26, 1:18 AM CDTSevere Thunderstorm WarningTSAAdair42 min
Apr 26, 1:28 AM CDTSpecial Weather StatementTSASequoyah47 min
Apr 26, 1:55 AM CDTSpecial Weather StatementTSASequoyah35 min
Apr 26, 2:17 AM CDTSpecial Weather StatementTSAHaskell, Sequoyah28 min
Apr 26, 2:47 AM CDTSpecial Weather StatementTSASequoyah43 min
Apr 26, 4:17 AM CDTSpecial Weather StatementTSAPittsburg28 min
Apr 26, 4:20 AM CDTAreal Flood AdvisoryTSAMcIntosh, Muskogee, Okmulgee115 min
Apr 26, 4:22 AM CDTSpecial Weather StatementTSAPittsburg23 min
Apr 26, 4:26 AM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, Pittsburg49 min
Apr 26, 4:37 AM CDTSpecial Weather StatementTSAMuskogee38 min
Apr 26, 4:43 AM CDTSpecial Weather StatementTSAOkmulgee17 min
Apr 26, 4:48 AM CDTSevere Thunderstorm WarningTSAHaskell, Muskogee, Pittsburg, Sequoyah42 min
Apr 26, 4:50 AM CDTSevere Thunderstorm WarningTSAOkmulgee, Tulsa, Wagoner23 min
Apr 26, 4:53 AM CDTSevere Thunderstorm WarningTSACherokee, Mayes, Muskogee, Wagoner20 min
Apr 26, 5:18 AM CDTSpecial Weather StatementTSAHaskell, Sequoyah42 min
Apr 26, 5:57 AM CDTAreal Flood AdvisoryTSAAdair, Haskell, LeFlore, Sequoyah2 hr
Apr 26, 6:00 AM CDTAreal Flood AdvisoryTSAHaskell, Latimer, LeFlore, Muskogee, Pittsburg, Pushmataha2 hr
Apr 26, 6:22 AM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, Pittsburg38 min
Apr 26, 6:48 AM CDTSpecial Weather StatementTSALatimer42 min
Apr 26, 7:00 AM CDTSpecial Weather StatementTSAHaskell, Sequoyah45 min
Apr 26, 7:35 AM CDTSpecial Weather StatementTSALeFlore25 min
Apr 26, 7:50 AM CDTSevere Thunderstorm WarningTSALeFlore25 min
Apr 26, 7:51 AM CDTAreal Flood AdvisoryTSAChoctaw, Haskell, Latimer, LeFlore, Pushmataha, Sequoyah3 hr
Apr 26, 8:14 AM CDTSevere Thunderstorm WarningTSALeFlore31 min
Apr 26, 8:24 AM CDTSpecial Weather StatementTSAPushmataha36 min
Apr 26, 8:28 AM CDTRiver Flood WarningTSAOttawa36 hr
Apr 26, 8:28 AM CDTRiver Flood WarningTSAOttawa42 hr
Apr 26, 9:00 AM CDTSpecial Weather StatementTSALeFlore30 min
Apr 26, 9:14 AM CDTRiver Flood WarningTSAAdair, Delaware38 hr
Apr 26, 9:14 AM CDTRiver Flood WarningTSAAdair, Cherokee, Delaware44 hr
Apr 26, 9:14 AM CDTRiver Flood WarningTSACherokee6 days
Apr 26, 10:37 AM CDTAreal Flood WarningTSAAdair3 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.